MAUDE Adverse Event Report: ZHENJIANG ASSURE MEDICAL EQUIPMENT CO LTD DRIVE; WHEELCHAIR

ZHENJIANG ASSURE MEDICAL EQUIPMENT CO LTD DRIVE; WHEELCHAIR
Model Number STD22DDA-ELR
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code Laceration(s) (1946)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare received a complaint involving a wheelchair from an attendant to an end user, who reported that the end user "slid out of chair and cut her leg on either the footrest or fork assembly.The attendant also noted that "it is unclear what caused the patient to slip out of the chair." the cut was reportedly treated in the emergency room, but became infected and had to be treated further.Drive is currently investigating the incident, including attempting to retrieve the product to evaluate it.

Brand Name
DRIVE
Common Device Name
WHEELCHAIR
Manufacturer (Section D)
ZHENJIANG ASSURE MEDICAL EQUIPMENT CO LTD
#297 chuqiao road
zhenjiang city, jiangsu 21200 0
CH  212000
Manufacturer (Section G)
ZHENJIANG ASSURE MEDICAL EQUIPMENT CO LTD
#297 chuqiao road
zhenjiang city, jiangsu 21200 0
CH   212000
Manufacturer Contact
jillian forster
99 seaview blvd. ste 210
port washington, NY 11050
5169984600
MDR Report Key14982330
Report Number2438477-2022-00063
Device Sequence Number5194843
Product Code IOR
UDI-Device Identifier00822383191898
UDI-Public00822383191898
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112816
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 07/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberSTD22DDA-ELR
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2022
Initial Report FDA Received Date07/11/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight89 KG